Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 57, Pages 3609-3632
http://dx.doi.org/10.1155/S0161171203211455

Integral equations of the first kind of Sonine type

1Faculdade de Ciencias e Tecnologia, Universidade do Algarve, Campus de Gambelas, Faro 8000, Portugal
2Avenida 25 de Abril, Lote 16, 5 Esq., Portimo 8500-610, Portugal

Received 27 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan G. Samko and Rogério P. Cardoso, “Integral equations of the first kind of Sonine type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 57, pp. 3609-3632, 2003. https://doi.org/10.1155/S0161171203211455.